# SDR IPXA2024013128251

- Difficulty date: January 19, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,965 hours, 11,966 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - RIB, NO.1 PYLON INSIDE OF MID TORQUE BOX SUPPORT, CAN ACCESS FROM PANEL #436AR (REPLACE) REVIEWED REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.88.INSTALLED NEW PARTS I.A.W SRM 51-40-02-0G REV.88
